# SDR AALA202112279372

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737*
- Aircraft serial: 33348
- Aircraft time: 11,611 hours, 4,923 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D  - DOOR STUCK IN CLOSED POSITION. CLEANED AND LUBRICATED DOOR LATCH MECHANISM PER CMM 25-40-64. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
